BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Remarks on a semilinear system in Rn motivated by difference equations

Participants in the publication
Diogo Caetano (Author)
Luís Sanchez (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Submisson/Request
2016-09-16
Date of Acceptance
2017-11-2
Date of Publication
2018-10-25

Where published
Mathematica Slovaca

Publication Identifiers
ISSN - 0139-9918

Publisher
Walter de Gruyter GmbH

Volume
68
Number
5

Starting page
1075
Last page
1082

Document Identifiers
URL - http://dx.doi.org/10.1515/ms-2017-0169
DOI - https://doi.org/10.1515/ms-2017-0169

Rankings
Web Of Science Q4 (2018) - 0.490 - Mathematics
SCIMAGO Q3 (2018) - 0.279 - Mathematics (miscellaneous)
SCOPUS #245/344 (2018) - 0.6 - Mathematics: General Mathematics


Export

APA
Diogo Caetano, Luís Sanchez, (2018). Remarks on a semilinear system in Rn motivated by difference equations. Mathematica Slovaca, 68, 1075-1082. ISSN 0139-9918. eISSN . http://dx.doi.org/10.1515/ms-2017-0169

IEEE
Diogo Caetano, Luís Sanchez, "Remarks on a semilinear system in Rn motivated by difference equations" in Mathematica Slovaca, vol. 68, pp. 1075-1082, 2018. 10.1515/ms-2017-0169

BIBTEX
@article{37326, author = {Diogo Caetano and Luís Sanchez}, title = {Remarks on a semilinear system in Rn motivated by difference equations}, journal = {Mathematica Slovaca}, year = 2018, pages = {1075-1082}, volume = 68 }